# SDR IPXA2020030252617

- Difficulty date: February 29, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 33,497 hours, 23,139 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4004165A
- Part serial: A10310
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#3 SLAT HAS 1EA DELAMINATION DENT REQUIRING REPAIRREPAIR PER SRM B757-51-70-10-2R-2 AND 57-43-02-2R-1
